# SDR C2XA07CL014

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 18,917 hours, 17,269 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 14533417405
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2879 THE CREW REPORTED THE SERVICE DOOR WAS HARD TO CLOSE.  MAINTENANCE INSPECTED AND ADJUSTED THE SERVICE DOOR CABLES.  OPERATIONAL CHECKS WERE GOOD.
